# SDR 2008UALA05770

- Difficulty date: September 18, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 61,370 hours, 20,518 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825G
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LT GEN DRIVE LIGHT WITH VIBRATION.  FLIGHT DIVERTED.  REPLACED NR 1 ENGINE IDG. SERVICED IDG. RAN ENGINE. OPS CHECK NORMAL.
